# SDR DALA2016051404006

- Difficulty date: April 26, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 1640, RBL 52.  FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED IAW SRM,  INSTALLED T-CHORD AND REPAIR ANGLES IAW SRM 51-40-02 AND SRM & COMPLIED WITH ER/A 545017-14 REV:O.
